Up to the present time articles have been submitted from local and international research departments as follows:

Asia
Taiwan, Mainland China, Japan, Korea, India, Saudi Arabia, Bahrain, Turkey, Yemen, Singapore, Australia, Amman, etc.
Europe
Belgium, UK, France, Bulgaria, Romania, Spain, Austria, Finland, Norway, Hungary, etc.
North America
America, Canada
The African Continent
Egypt, Nigeria, and South Africa

The English name of the journal:

 Volumes 1 – 3: Soochow Journal of Mathematical & Natural Sciences
 From Volume 4: Soochow Journal of Mathematics

The responsibly persons for soliciting articles:

 Vol 1 to Vol 8: Tsing-Hua Teng
 Vol 9 to Vol 11: Guang-Nan Lin
 Vol 12 to Vol 17, No 1: Ta-Feng Lin
 Vol 17, No. 1 to Vol 19, No. 3: Maoting Chien
 Vol 19, No 4 to Vol 23, No. 3: Chihchy Fu
 Vol 23, No. 4 to Vol 26, No. 3: S.Y. Chang
 Vol 26, No. 4 to Vol 28, No. 3: Chih-Ru Hsiao
 Vol 28, No. 4 to Vol 31, No. 3: Han-Ping Tsai
 Vol 31, No. 4 to Vol 32, No. 3: Wen-Chung Huang
 Vol 32, No. 4 to Present time: Chie-Ping Chu


Soochow University Web Site - Department of Mathematics - Chinese Version of the Journal
2006 @ Departmant of Mathematics, Soochow University